Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diarrhea, acid flux, stomach pain
Dec 27, 2006

I have been positive for two years. I dont take medication yet because my t-cell # is 419, Vl 1100, 35%. Two months ago,I got sick with H pylori, and caused me acid flux. I took some medication for that, but i still had some gases. Then my Dr prescribed me flagy, which hurt my stomach and made me more sick. Now I still have acid flux, my Dr prescribed me Nexium, protonix, and some other pills, but they dont work on me. Right now, I have a lot of gases especially for my rectum area, diarrhea, bloating, my stomach pain, heartburn, the gases move around my intestine,sometimes my kidness hurts. I'm losing weight, my stomach can hold much. I'm taking some probiotics for the diarrhea, and that helps me a bit. I dont know what to do, my Dr doesnt find anything on my tests: stool, urine, blood. They dont see any parasite nor bacteria. so What is causing this diahrrea, stomach pain, acid flux, gases, heartburn, dizziness, headache. Do you have any idea or advice? thanks

Response from Dr. Henry

This forum is exclusively for the discussion of side effects of HIV treatment-I suggest further discussion with your HIV and GI specialist(s) regarding your impressive ongoing GI problems.



Previous
scared teenager
Next
foot cramps

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement